Alert archive / Michigan / Flash Flood Warnings in 2017
Flash Flood Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this flash flood warning at Aug 1, 2017, 3:46 PM EDT for Luce County, Schoolcraft County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2017, 3:46 PM EDT (19:46 UTC)
- Expired
- Aug 1, 2017, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Luce County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 133 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WGUS53 KMQT 011946
FFWMQT
MIC095-153-012245-
/O.NEW.KMQT.FF.W.0002.170801T1946Z-170801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Marquette MI
346 PM EDT TUE AUG 1 2017
The National Weather Service in Marquette has issued a
* Flash Flood Warning for...
Southwestern Luce County in eastern Upper Michigan...
Northeastern Schoolcraft County in east central Upper Michigan...
* Until 645 PM EDT
* At 342 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across mainly rural areas to the north of Seney and to
the north of McMillan. Radar indicates up to 4 inches of rain has
already occurred in these areas since 130 pm EDT. An additional 1
to 2 inches of rain is likely into early this evening. Flash
flooding is expected to begin shortly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4636 8558 4639 8612 4651 8611 4650 8587
4652 8586 4650 8556
$$
JLA1 follow-up statement
661
WGUS73 KMQT 012136
FFSMQT
Flash Flood Statement
National Weather Service Marquette MI
536 PM EDT TUE AUG 1 2017
MIC095-153-012245-
/O.CON.KMQT.FF.W.0002.000000T0000Z-170801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Luce MI-Schoolcraft MI-
536 PM EDT TUE AUG 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHWESTERN LUCE AND NORTHEASTERN SCHOOLCRAFT COUNTIES...
At 532 PM EDT, even though rain has stopped across the warned area
additional rain falling upstream of the area may impact local river
basins. Radar estimates show three to five inches have fallen across
the warned area and with additional thunderstorm activity slowly
drifting southeast towards the warned area, additional rainfall is
possible over the next hour. Flash flooding is expected to begin
shortly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4636 8558 4639 8612 4651 8611 4650 8587
4652 8586 4650 8556
$$
RitzmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:10 PM EDT, 36 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Marquette MI 310 PM EDT Tue Aug 1 2017 .SHORT TERM...(Today and tonight) Issued at 527 AM EDT TUE AUG 1 2017 Water vapor imagery and RAP analysis show wnw flow extending from western Canada into the Upper Great Lakes. Upstream, a shortwave over ne MN into adjacent northern Ontario has generated some shra/tstms which are now moving out over nw Lake Superior. Farther upstream, a stronger shortwave trof is over central Manitoba into far northern Ontario. At the sfc, low pressure is over southern Hudson Bay with associated cold front extending sw across nw MN. Initially, will monitor shra/tstms over nw Lake Superior, associated with lead, weak shortwave. Expect most of this convection to dissipate before reaching western Upper Michigan later this morning. Stronger shortwave farther upstream will then push cold front into and thru the Upper Lakes this aftn/evening. Combination of the cold front and lake breeze development will provide a focus for convective development this aftn as daytime heating builds instability. Model guidance is varied on MLCAPE, but overall, it apears MLCAPE will generally be on the order of 1000-1500j/kg this aftn. As was the case yesterday, deep layer shear today will be aob 20kt, favoring unorganized pulse type storms with little risk of svr weather. Also, similar to yesterday, while high freezing levels will limit hail potential, sfc to mid level delta theta-e difference up to around 20K will support some potential of gusty winds in strongest storms. Otherwise, expect hvy downpours. Boundary layer moisture and thus instability will be greatest over the e half of the fcst area and that area will also have best low-level convergence from lake breezes. Thus, expect greatest coverage of shra/tstms this aftn/early evening over the e half of the fcst area. It will be another warm/humid day with high temps into the mid/upper 80s inland from lake breezes. With passage of cold front, shra/tstms will end from nw to se this evening. Overnight, strengthening n to ne wind may lead to some -dz across n central Upper MI as cool/moist air over the lake upslopes. .LONG TERM...(Wednesday night through Tuesday) Issued at 310 PM EDT TUE AUG 1 2017 Overall, we're looking at an unseasonably cool end to the work week as temperatures are expected to be around 10 to 15 degrees below normal, then seasonable temperatures will gradually return over the weekend and into the early parts of next week. As broad troughing lingers across the central and eastern CONUS through early parts of next week, we will return to an active pattern with periodic chances for showers and thunderstorms. Thursday through Friday, a longwave troughing digs south across the northern and central Plains a lee cyclone is progged to develop and lift northeast towards the Great Lakes region. The medium range models are in better agreement today with the track of this system up across southern and central Wisconsin and up into northern portions of Lower Michigan. Being on the cooler, wrap around side of the system, expect widespread rain showers to impact portions of Upper Michigan Thursday afternoon through a good portion of the day on Friday. As for what part of Upper Michigan will see this widespread rain, this will depend on the track of the system. Right now confidence is highest that eastern portions of the area will have the best chance, but cannot rule out central portions either at this time. Overall QPF amounts during this time may range from a half inch to over an inch in some locations. Saturday through Sunday, as the main longwave trough continues to lift northeast into Canada, numerous shortwaves are progged to dig across the region as we remain in north-northwesterly flow. This will foster additional chances for showers and perhaps a few isolated thunderstorms. Right now much of Saturday looks to remain dry, with only a slight chance for afternoon convection as a transient surface ridge moves across across the area. On Sunday, better chances will return as a shortwave traverses the Great Lakes region and a surface low tracks south of the area. Early next week will depend on how fast the surface low and its associated upper-level troughing vacate the region. The ECMWF/Canadian are much faster with this transition than the GFS, and would allow surface high pressure to move into the region sooner. Regardless of the timing differences, we should see a day of drier weather as high pressure impacts the region before another cold front moves towards the area, bringing back chances for showers and thunderstorms. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 757 AM EDT TUE AUG 1 2017 Cold front moving across the area later this aftn/evening will help generate sct shra/tsra. Given uncertainty in coverage and location of shra/tstms, confidence remains low for any of the terminals to be impacted, though KSAW probably has the best potential of having pcpn affect the terminal. While VFR conditions are expected at all terminals, conditions could fall to MVFR or IFR if a tsra occurs. Late tonight/early Wed morning, upslope northerly flow off Lake Superior should bring stratus and MVFR cigs to KSAW. Certainly possible that IFR or LIFR conditions could occur near the end of the fcst period or just beyond. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 310 PM EDT TUE AUG 1 2017 Late tonight into Wednesday, winds will become north-northeasterly at around 20 knots. Throughout the day on Wednesday, expect the winds to remain around 15 to 20 knots. Throughout the day on Thursday, winds will begin to ramp up to 20 to 30 knots as a system lifts northeast out of Wisconsin and into lower Michigan. As the low moves over lower Michigan and the pressure gradient will decrease across the west, winds will come down to around 15 knots by Thursday evening and early Friday morning. However, expect these strong winds to lingering across the eastern half of the lake through the day on Friday. Depending on the track of the system, a few locations may see a few gale force gusts; however, confidence of winds this strong is not high enough to include within the forecast. Saturday through the early parts of next week are expected to remain less than 15 knots. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...Rolfson LONG TERM...Ritzman AVIATION...Rolfson MARINE...Ritzman
Hazardous weather outlook, Aug 1, 3:45 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Marquette MI 345 PM EDT Tue Aug 1 2017 MIZ001>007-009>014-084-085-021945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 345 PM EDT Tue Aug 1 2017 /245 PM CDT Tue Aug 1 2017/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight Thunderstorms are expected through the afternoon and into the overnight hours across the west this evening, and central and east through the evening and overnight hours. A few storms could be strong to severe with quarter size hail, strong winds, and heavy rain. Areas with poor drainage or that see training precipitation may see localized flooding concerns. A moderate swim risk continues for the Lake Michigan beaches of southern Schoolcraft county this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A moderate swim risk is expected for the beaches along the Alger and Marquette County shorelines of Lake Superior Wednesday into Wednesday evening. A moderate to high swim risk is expected for the beaches along the Alger and Marquette County shorelines of Lake Superior Friday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-021945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 345 PM EDT Tue Aug 1 2017 /245 PM CDT Tue Aug 1 2017/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Thunderstorms are expected to push east across south central and eastern portions of the lake tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-021945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 345 PM EDT Tue Aug 1 2017 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Ongoing thunderstorms will be capable of producing strong winds and hail this evening. Another round of showers and storms is possible later tonight when a cold front pushes through. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Ritzman
In the hours before
Special weather statement, Aug 1, 2:20 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Marquette MI
220 PM EDT TUE AUG 1 2017
MIZ007-011900-
Luce MI-
220 PM EDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LUCE COUNTY UNTIL
300 PM EDT...
At 219 PM EDT, Doppler radar was tracking a strong thunderstorm near
McMillan, or near Newberry, moving east at 20 mph. Additional strong
thunderstorms were 5 miles northwest of Seney and this will move
through the area after these initial thunderstorms move through.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Newberry, McMillan, Four Mile Corner, Dollarville and Helmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning are occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass through.
&&
LAT...LON 4625 8543 4625 8564 4630 8587 4650 8586
4655 8540
TIME...MOT...LOC 1819Z 277DEG 16KT 4640 8564
JLASpecial weather statement, Aug 1, 2:23 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Marquette MI
223 PM EDT TUE AUG 1 2017
MIZ085-011915-
Northern Schoolcraft MI-
223 PM EDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHOOLCRAFT COUNTY
UNTIL 315 PM EDT...
At 222 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seney, or 18 miles south of Grand Marais, moving east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Seney and Snyder Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4632 8613 4649 8612 4651 8597 4650 8587
4647 8586 4628 8587
TIME...MOT...LOC 1822Z 272DEG 17KT 4641 8602
JLASpecial weather statement, Aug 1, 2:34 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Marquette MI
134 PM CDT TUE AUG 1 2017
MIZ012-012000-
Menominee MI-
134 PM CDT TUE AUG 1 2017
...STRONG THUNDERSTORMS MOVING INTO MENOMINEE COUNTY...
At 133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stephenson to 8 miles northeast of
Gillett. Movement was east at 10 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Menominee, Arthur Bay, Wallace, Ingalls, Wells State Park, Carbondale
and Birch Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4511 8766 4520 8774 4534 8765 4537 8766
4539 8770 4535 8776 4535 8779 4540 8773
4540 8736 4529 8744 4516 8759 4511 8761
4510 8759
TIME...MOT...LOC 1833Z 279DEG 10KT 4537 8770 4497 8816
JLASpecial weather statement, Aug 1, 3:07 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Marquette MI
307 PM EDT TUE AUG 1 2017
MIZ004-011945-
Baraga MI-
307 PM EDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARAGA COUNTY UNTIL 345
PM EDT...
At 306 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Skanee to 7 miles west of Alberta.
Movement was east at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Baraga, L'anse, Alberta, The Huron Islands, Keweenaw Bay, Skanee,
Canyon Falls, Herman, Prickett Dam, Pequaming, Assinins and Mount
Arvon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4675 8868 4699 8839 4697 8787 4696 8786
4690 8793 4691 8805 4682 8805 4659 8836
4661 8868
TIME...MOT...LOC 1906Z 273DEG 21KT 4686 8832 4667 8863
JLASpecial weather statement, Aug 1, 3:18 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Marquette MI
318 PM EDT TUE AUG 1 2017
MIZ007-085-012015-
Northern Schoolcraft MI-Luce MI-
318 PM EDT TUE AUG 1 2017
...THUNDERSTORMS WITH HEAVY RAIN OVER NORTHEAST SCHOOLCRAFT COUNTY
TO WESTERN LUCE COUNTY...
At 316 PM EDT, Doppler radar was tracking a strong thunderstorm near
McMillan, or 14 miles west of Newberry, moving east at 10 mph.
Additional thunderstorms were located just north of Seney.
Very heavy rain...frequent lightning...half inch hail and winds in
excess of 30 mph will be possible with these storms.
Locations impacted include...
McMillan, Seney, Snyder Lake and Helmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4625 8564 4625 8570 4637 8613 4651 8610
4650 8587 4654 8586 4655 8554
TIME...MOT...LOC 1918Z 285DEG 9KT 4640 8579
JLASpecial weather statement, Aug 1, 3:25 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Marquette MI
325 PM EDT TUE AUG 1 2017
MIZ005-013-012030-
Marquette MI-Delta MI-
325 PM EDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA AND
SOUTHEASTERN MARQUETTE COUNTIES UNTIL 430 PM EDT...
At 325 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rock to 9 miles east of La Branche.
Movement was east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Gladstone, Rapid River, Rock, U.S. 41 between Trenary and Rapid
River, Brampton, Cornell, Maplewood, St. Nicholas, Perkins and
Lathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4581 8732 4589 8732 4590 8736 4616 8736
4618 8711 4616 8711 4616 8690 4580 8690
TIME...MOT...LOC 1925Z 259DEG 17KT 4609 8727 4588 8727
JLAThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:02 PM EDT | Special Weather Statement | MQT | Dickinson | 43 min |
| Jul 31, 8:59 PM EDT | Areal Flood Advisory | MQT | Delta, Menominee | 3 hr |
| Jul 31, 10:15 PM EDT | Special Weather Statement | MQT | Dickinson | 45 min |
| Aug 1, 1:01 PM EDT | Special Weather Statement | MQT | Luce | 59 min |
| Aug 1, 1:05 PM EDT | Special Weather Statement | MQT | Delta | 55 min |
| Aug 1, 1:17 PM EDT | Special Weather Statement | MQT | Keweenaw | 43 min |
| Aug 1, 1:21 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 19 min |
| Aug 1, 1:43 PM EDT | Special Marine Warning | MQT | 32 min | |
| Aug 1, 1:54 PM EDT | Special Weather Statement | MQT | Delta | 66 min |
| Aug 1, 2:10 PM EDT | Special Marine Warning | MQT | 65 min | |
| Aug 1, 2:20 PM EDT | Special Weather Statement | MQT | Luce | 40 min |
| Aug 1, 2:23 PM EDT | Special Weather Statement | MQT | Luce | 52 min |
| Aug 1, 2:34 PM EDT | Special Weather Statement | MQT | Menominee | 86 min |
| Aug 1, 2:43 PM EDT | Areal Flood Advisory | MQT | Delta | 4 hr |
| Aug 1, 3:07 PM EDT | Special Weather Statement | MQT | Baraga | 38 min |
| Aug 1, 3:18 PM EDT | Special Weather Statement | MQT | Luce | 57 min |
| Aug 1, 3:25 PM EDT | Special Weather Statement | MQT | Delta | 65 min |
| Aug 1, 3:29 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 24 min |
| Aug 1, 3:32 PM EDT | Special Marine Warning | MQT | 58 min | |
| Aug 1, 3:57 PM EDT | Special Marine Warning | MQT | 93 min | |
| Aug 1, 4:03 PM EDT | Special Weather Statement | MQT | Baraga | 42 min |
| Aug 1, 4:14 PM EDT | Special Weather Statement | MQT | Menominee | 31 min |
| Aug 1, 4:24 PM EDT | Special Weather Statement | MQT | Alger | 51 min |
| Aug 1, 4:28 PM EDT | Special Marine Warning | MQT | 47 min | |
| Aug 1, 4:33 PM EDT | Severe Thunderstorm Warning | MQT | Alger | 42 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | MQT | Luce | 52 min |
| Aug 1, 4:49 PM EDT | Special Marine Warning | MQT | 41 min | |
| Aug 1, 5:23 PM EDT | Areal Flood Advisory | MQT | Alger, Schoolcraft | 2 hr |
| Aug 1, 5:43 PM EDT | Special Weather Statement | MQT | Luce | 47 min |
| Aug 1, 5:53 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Luce, Schoolcraft | 26 min |
Nearby
Flash Flood Warnings in Michigan, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.